ArticleOriginal scientific text
Title
Adjacent vertex distinguishing edge colorings of the direct product of a regular graph by a path or a cycle
Authors 1, 2, 2
Affiliations
- Dip. di Elettronica e Informazione, Politecnico di Milano, Piazza L. da Vinci, 32, 20133 Milano, Italy
- Dip. di Matematica, Politecnico di Milano, Piazza L. da Vinci 32, 20133 Milano, Italy
Abstract
In this paper we investigate the minimum number of colors required for a proper edge coloring of a finite, undirected, regular graph G in which no two adjacent vertices are incident to edges colored with the same set of colors. In particular, we study this parameter in relation to the direct product of G by a path or a cycle.
Keywords
chromatic index, adjacent vertex distinguishing edge coloring, direct product, matching
Bibliography
- P.N. Balister, E. Györi, J. Lehel and R.H. Schelp, Adjacent vertex distinguishing edge-colorings, SIAM J. Discrete Math. 21 (2007) 237-250, doi: 10.1137/S0895480102414107.
- J.L. Baril, H. Kheddouci and O. Togni, Adjacent vertex distinguishing edge-colorings of meshes, Australasian J. Combin. 35 (2006) 89-102.
- P.K. Jha, Kronecker products of paths and cycles: decomposition, factorization and bi-pancyclicity, Discrete Math. 182 (1998) 153-167, doi: 10.1016/S0012-365X(97)00138-6.
- D.B. West, Introduction to Graph Theory, second ed. (Prentice Hall, Englewood Cliffs, NY, USA, 2001).
- Z. Zhang, L. Liu and J. Wang, Adjacent strong edge coloring of graphs, Appl. Math. Lett. 15 (2002) 623-626, doi: 10.1016/S0893-9659(02)80015-5.